Applied Mathematics

Volume 4, Issue 11 (November 2013)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.61  Citations  

Representation of Functions in L1μ Weighted Spaces by Series with Monotone Coefficients in the Walsh Genrealized System

HTML  Download Download as PDF (Size: 311KB)  PP. 6-12  
DOI: 10.4236/am.2013.411A1002    2,740 Downloads   4,112 Views  Citations

ABSTRACT

Let is the Walsh generalized system. In the paper constructed a weighted space , and series in the Walsh generalized system with monotonically decreasing coefficient such that for each function in the space one can find a subseries that converges to in the weighted and almost everywhere on [0,1].

Share and Cite:

μ Weighted Spaces by Series with Monotone Coefficients in the Walsh Genrealized System">
M. Grigoryan and A. Minasyan, "Representation of Functions in L1μ Weighted Spaces by Series with Monotone Coefficients in the Walsh Genrealized System," Applied Mathematics, Vol. 4 No. 11A, 2013, pp. 6-12. doi: 10.4236/am.2013.411A1002.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.